# SDR AWXA200600276

- Difficulty date: January 29, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D533112610200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CORROSION ON THE Y-1350 FLOORBEAM PLATE AT FS 16.  NO CORROSION REMOVAL LIMITS AVAILABLE IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR BEAM PLATE AT Y-1350 AND FR16 IAW AIRBUS 320 SRM 51-42-11 FIG 8.
